# SDR NSVA20070242

- Difficulty date: November 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 33,604 hours, 37,361 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RIGHT RECIRCULATION FAN LIGHT ILLUMINATED THEN WENT OUT, SMOKE ODOR IN CABIN AND COCKPIT. VISIBLE SMOKE FROM THE CABIN FLOOR BOTH ENGINES RUNNING AT GROUND IDLE.  DEFERRED INOPERATIVE BLOWER MOTOR IAW MEL 21-20-1.
